# SDR 0401413

- Difficulty date: January 1, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N413FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3168
- Aircraft time: 6,865 hours, 6,947 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 4006719910
- Part serial: 00043542
- Condition: Faulty
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING OPERATION OF AIRCRAFT CREW REPORTED OSCILLATIONS WITH THE AUTOPILOT ENGAGED.  THE AILERON SERVO MOTOR WAS FOUND FAULTY AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
